Announcement

Collapse
No announcement yet.

Red/Raw on the outside

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • KristiV
    replied
    Thanks Sandy. It feels alot better now. I did not use the Desitin because it seemed to get better with the steroids. I have used Desitin before down there though. I just went to the dermatologist and asked about some small bumps I had down there and he told me they were normal bumps. So thank goodness for that, now if we could just find a reason for the annoying itching. My doctor gave me hydrocortisone cream to try, haven't used it yet because I don't itch all the time, but I have read some posts about vulvodynia and how women itch but there is no yeast infection and I am wondering if that is me. Thanks again for your reply.

    Leave a comment:


  • SandyRN
    replied
    Desitin helps me a lot when I have irritation down there. They make a new form of it that is so much easier to wash off...before you almost had to scrub it off, and that made matters so much worse. Some of the ladies out there will probably have better ideas for you, but if it were me and I was that irritated, I'd probably use it. It's not just for diaper rash anymore!

    Leave a comment:


  • KristiV
    started a topic Red/Raw on the outside

    Red/Raw on the outside

    I do not want to call my doctor yet again, but was wondering if I put a little desitin on the outside of my vagina if that would help the redness/rawness on the outside? I am currently taking Elmiron, Hydroxzine, Benadryl and some steroid to get rid of these bumps that I have down there. It is working but I still look pretty red. Any other suggestions?
Working...
X